# SDR USAA002008

- Difficulty date: November 27, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 3 INCHES BY 108 INCHES, STATION 312.  INSTALLED T-CAP PER SRM 53-00-51.  (M)
